# SDR FDEA201307191591

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP STOP FITTING CRACKED.  STOP FITTING REMOVED IAW SRM 51-31-01, REV 53, HOLES PICKED UP ON NEW STOP FITTING IAW DWG ARC4125, REV G AND SRM 51-31-02 REV 53 NEW STOP FITTING INSTALLED IAW SRM 51-33-01, REV 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
